# SDR MEX2003211

- Difficulty date: May 6, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6427 - LAS-MTY - DURING TAKEOFF, ENGINE NR 2 TEMP GOT 603 C OF EGT.  TEMPERATURE WAS DECREASED TO 595 DEGREES CELSIUS.  FCU WATER TRAMPS WERE DRAINED AND BOTH ENGINES WERE TRIMMED IAW MM 71-00-00.  DURING OVERNIGHT SERVICE, TRIM TO BOTH ENGINES WERE PERFORMED AND PARAMETERS WERE CORRECT.  ADDITIONALLY, OIL FILTERS WERE CHECKED IAW 71-00-00, ALL CORRECT.  (M)
